# SDR DXTA200701984

- Difficulty date: March 1, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 1,614 hours, 1,289 cycles
- Engine: Pwa PW535A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTED DOWN WE HAS A NOSE AND LT MAIN DOWN INDICATION BUT NO RT AND A GEAR UNLOCK LIGHT STAYED ON.  GEAR  RETRACTED ON GO AROUND. WHEN RETRACTED ON GO AROUND.  WHEN SELECTING GEAR DOWN AGAIN TO RUN CHECKLIST WE STILL GET NO RIGHT INDICATION AND GEAR UNLOCK LIGHT STAYED ON. PULLED ALT GEAR CONTROL AND BLEW BOTTLE THEN HAD 3 GREEN AND NO RED.  SERVICED EMERG BOTTLE TO RESET & SAFETIED, INSPECTED RT DOWN LOCK CONNECTOR & FOUND VERY DIRTY, CLEANED & BLED HYDRAULIC SYSTEM THEN FROZE SWITCH & CYCLED MANY TIMES WITH NO DEFECTS & PROPER SEQUENCE OBSERVED IAW CESSNA 560 MM 32-01-00
